Skewed multivariate models related to hidden truncation and/or selective reporting
Barry Arnold (),
Robert Beaver,
A. Azzalini,
N. Balakrishnan,
A. Bhaumik,
D. Dey,
C. Cuadras,
José María Sarabia (),
Barry Arnold and
Robert Beaver
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2002, vol. 11, issue 1, 7-54
Keywords: Skew-normal; skew-Cauchy; skew-Laplace; skew multivariate distributions; 62F03; 62A05 (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (52)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595728 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:11:y:2002:i:1:p:7-54
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/BF02595728
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().